I'm on Tasigna and in regards to the end-game of the digestive process, I experience some pretty bad constipation. I try to deal with that the best I can, although some days I will have an extremely painful bowel movement and I have intermittent pain for a day or two later (probably some minor interior hemmoroids).
However, one thing I've noticed is that I seem to have an extremely large amount of stool. It's all solid, due to the Tasigna. I only have one bowel movement a day. For two years before being on Tasigna, I almost always had loose stools/diarrhea, because I had my gall bladder out and the job I was in was typically conducive to fast, greasy food. I can't remember how many BMs I would have, maybe two a day, but I don't think they added up to the amount I have now--then again, I never kept track. But whenever I have a BM I just can't really believe there would be that much waste from the day before.
Other than that, everything is normal. I don't have trouble with my weight (I could probably lose a couple of pounds), and it's not like I'm malnourished or anything. I do have the fatigue problem but I also have some other issues that I wonder about, such as some lingering anxiety problems as well as a few other things (poor nail quality on fingers). I was wondering if the meds can cause some actual absorption problems that could related to some of my issues.
Is there a connection or am I just really full of crap?